MathSciNet Relay Station
MathSciNet bibliographic data
MR214854 (35 #5703) 34.42
Belohorec, Štefan On some properties of the equation $y\sp{\prime\prime}(x)+f(x)y\sp{\alpha }(x)=0$, $0<\alpha <1$. Mat. C̆asopis Sloven. Akad. Vied 17 1967 10–19.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement